# SDR GLBA96154

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - FALSE FIRE INDICATION FOR RIGHT ENGINE.  MAINTENANCE REMOVED AND REPLACED FORWARD FIRE LOOP ON RIGHT ENGINE.  SYSTEM OPERATES NORMALLY.  (M)
